# SDR DALA1209813358

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 718
- Aircraft time: 6,342 hours, 880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, EPSU 16WL FAILED.  EPSU 16WL BATTERY WAS REPLACED AS PER MM 33-51-38.   LIGHT TEST PASSED IAW MM 33-51-00.
